# SDR FDEA201103160996

- Difficulty date: March 16, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 50,438 hours, 24,116 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N51023
- Condition: Misinstalled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CABIN STA 780, RBL 45 SEAT TRACKS HAVE MISMATCH. MISMATCHED SEAT TRACKS REPAIRED IAW EA F-5320-146410 (SEAT TRACK HEIGHT DIFFERENCE, REWORK AND CORROSION FOUND AT BS 640 -780, LBL 45 - RBL 45).  ALTERATION IS CLASSIFIED AS MAJOR.
